# SDR ASAA2022052038409

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 727 hours, 221 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, L FMC FAILURE LASTING FOR 30 SECONDS. GROUNDED - YES. NO ACTIVE FAULTS LOGGED ON OMF. ACCOMPLISHED FMC OPERATIONAL TEST REF. B737-9 AMM 34-61-00. OPS CHK GOOD. GROUND VERIFICATION TEST GOOD.
